aequationes mathematicae

, Volume 16, Issue 3, pp 315–316 | Cite as

Onn-distant Hamiltonian line graphs

  • Linda M. Lesniak
Short communications


Line Graph Hamiltonian Line Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1977

Authors and Affiliations

  • Linda M. Lesniak

There are no affiliations available

Personalised recommendations